# SDR SIMA20161218003

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,533 hours, 33,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CIELING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACEDTHE EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-50-07.
